MathSciNet Relay Station
MathSciNet bibliographic data
MR1501340 34A34 (70H99)
Williams, K. P. Non-synchronized relative invariant integrals. Trans. Amer. Math. Soc. 28 (1926), no. 1, 198–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement